# SDR FDEA201701170213

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 97,059 hours, 18,581 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: 5714418
- Part serial: 48454
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: L
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

RIGHT NR 8 SLAT COVE PANEL INNER SKIN IS CHAFED AT OUTBOARD RIB XOS 1185.  BLENDED OUT CHAFED AREA IAW SRM 57-00-00-2R FOUND TO BE OUT OF LIMITS, PERFORMED A DOUBLER REPAIR IAW SRM 57-40-01-2R AND EA 1-5750-T0330795.
